# SDR DL76L091854

- Difficulty date: November 19, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 62,655 hours, 9,168 cycles
- Engine: Pwa JT8D219
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 145T88816
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB GOUGED UPPER SURFACE AT APPROX STA 970R AND RBL 90.  REPAIR IN ACCORDANCE WITH ERA 478288-14.
